# SDR ABXA9701339

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57155835001
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PLACING THE GEAR HANDLE IN THE UP POSITION, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AND THE DOOR NOT LATCHED LIGHT REMAINED ON.  RECYCLED GEAR, WITH NO CHANGE.  PERFORMED ALTERNATE UPLATCH CHECK AND GEAR WAS UP AND LOCKED.  REPLACED MLG ACTUATOR AND CONTROL VALVE.  PERFORMED OPERATIONAL CHECK IAW DC8 MM 32-60-0.
